Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

An improved method for the numerical solution of the suspension bridge deflection equations


Author: R. W. Dickey
Journal: Math. Comp. 22 (1968), 298-303
MSC: Primary 73.65
DOI: https://doi.org/10.1090/S0025-5718-1968-0231577-7
MathSciNet review: 0231577
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Pugsley, The Theory of Suspension Bridges, Edward Arnold, London, 1957.
  • [2] J. Heller, E. Isaacson & J. J. Stoker, The Numerical Solution of the Multispan Suspension Bridge Deflection Equations. (To appear.)
  • [3] R. Courant & D. Hilbert, Methods of Mathematical Physics, Vol. 1, Interscience, New York, 1953. MR 16, 426. MR 0065391 (16:426a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 73.65

Retrieve articles in all journals with MSC: 73.65


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0231577-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society